# SDR REXA2019081601355

- Difficulty date: August 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PS870C1260Z
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR AND CORROSION ON SEAT RAILS FS280 TO 693.00 ABOVE FLOOR RIGHT SIDE. (SM) SUMMARY: SEAT RAILS FS280 TO 693.00 ABOVE FLOOR RIGHT SIDE WERE REPLACED PER AMM 53-00-49-400-801-CONF A07, AMM 53-00-49-000-801 CONF A07 AND SRM 51-41-02-001-001-A01.  CORROSION LEVEL 2.
